# SDR VTZA96416

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Condition: Loose Lines
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6194 - IAD-EVR - MADE AN SCHEDULED LANDING AT EVR WITH ONE DISCREPANCY WHICH WAS UNABLE TO CONTROL FLOWS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 55980, MEL 21-14.  MAINTENANCE CLOSED DMI 55980 BY CLEANING AND RESECURING LINES TO OUTFLOW VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
